# SDR UALA2011021400754

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 85,271 hours, 10,369 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070042
- Condition: Cracked
- Location: Bs 2280 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 MAIN ENTRY DOOR AFT UPPER CUTOUT SKIN CRACK.  STA 2280, 3" DOWN FROM S16R. LENGTH=1". REPAIRED IAW 747EN -53-0322.  REPAIR ACCOMPLISHED IAW EVA 80571 IS TIME LIMITED UNTIL THE AIRPLANE REACHES 22,000 FLIGHT CYCLES.  FULL COMPLIANCE WITH 14 CFR 25.571(B)[25-45] AND 26.43 (D)[26-1] HAS NOT BEEN EVALUATED. A NEW FAA APPROVAL MUST BE ISSUED PRIOR TO INSP. THRESHOLD OF 22,000 TOTAL FLIGHT CYCLES. IF NEW APPROVAL IS NOT ISSUED BY THE THRESHOLD, AIRWORTHINESS CERTIFICATE IS NO LONGER CURRENT AS REQUIRED BY 14 CFR 91.203(A). CRACK IS 1.02 INCHES LONG AND EXTENDS FROM THE EDGE OF THE AFT UPPER CORNER OF THE RT NR5 MED CUTOUT, ON THE FUSE BONDED SKIN  AND BEAR STRAP (PN 65B38836-4) AROUND STA 2285, S17R.
